Alert archive / Texas / Freeze Warnings in 2012
Freeze Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this freeze warning at Oct 27, 2012, 2:58 PM CDT for 24 counties in Texas. It took effect at Oct 28, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 2:58 PM CDT (19:58 UTC)
- In effect from
- Oct 28, 2012, 1:00 AM CDT
- Expired
- Oct 28, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 24 counties
Collin County, TX, Comanche County, TX, Cooke County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Lamar County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Somervell County, TX, Stephens County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 36 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
139 WWUS74 KFWD 271958 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 258 PM CDT SAT OCT 27 2012 TXZ091>095-100>107-115>117-123-129>132-141>143-280400- /O.NEW.KFWD.FZ.W.0002.121028T0600Z-121028T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO 258 PM CDT SAT OCT 27 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...LIGHT WINDS TONIGHT AND CLEAR SKIES WILL ALLOW OVERNIGHT LOWS TO FALL BELOW FREEZING...RANGING FROM 29 TO 32 DEGREES ACROSS THE WARNING AREA. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING WEATHER. AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON SIDEWALKS...ROADS...AND DRIVEWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ118>122-133>135-144>146-156-157-159-280400- /O.NEW.KFWD.FR.Y.0002.121028T0600Z-121028T1400Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON- BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO 258 PM CDT SAT OCT 27 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...LOW TEMPERATURES WILL HOVER ABOVE FREEZING...RANGING FROM 33 TO 36 DEGREES ACROSS THE ADVISORY AREA...DUE TO CLEAR SKIES AND CALM WINDS OVERNIGHT. * IMPACTS...LOW-LYING AREAS MAY FALL BELOW FREEZING BUT FREEZING TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO ISSUE A FREEZE WARNING. SENSITIVE VEGETATION MAY BE DAMAGED...ESPECIALLY IN LOW- LYING AREAS...IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
3 follow-up statements
359 WWUS74 KFWD 280334 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1034 PM CDT SAT OCT 27 2012 TXZ091>095-100>107-115>117-123-129>132-141>143-281145- /O.CON.KFWD.FZ.W.0002.121028T0600Z-121028T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO 1034 PM CDT SAT OCT 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...LIGHT WINDS AND CLEAR SKIES TONIGHT WILL ALLOW OVERNIGHT LOWS TO FALL BELOW FREEZING...RANGING FROM 29 TO 32 DEGREES ACROSS THE WARNING AREA. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING WEATHER. AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON SIDEWALKS...ROADS...AND DRIVEWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ118>122-133>135-144>146-156-157-159-281145- /O.CON.KFWD.FR.Y.0002.121028T0600Z-121028T1400Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON- BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO 1034 PM CDT SAT OCT 27 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...LOW TEMPERATURES WILL HOVER ABOVE FREEZING... RANGING FROM 33 TO 36 DEGREES ACROSS THE ADVISORY AREA...DUE TO CLEAR SKIES AND CALM WINDS OVERNIGHT. * IMPACTS...LOW-LYING AREAS MAY FALL BELOW FREEZING BUT FREEZING TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO ISSUE A FREEZE WARNING. SENSITIVE VEGETATION MAY BE DAMAGED...ESPECIALLY IN LOW- LYING AREAS...IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
235 WWUS74 KFWD 281118 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 618 AM CDT SUN OCT 28 2012 TXZ091>095-100>107-115>117-123-129>132-141>143-281400- /O.CON.KFWD.FZ.W.0002.000000T0000Z-121028T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO 618 AM CDT SUN OCT 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...RANGING FROM 28 TO 32 DEGREES ACROSS THE WARNING AREA EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED IN FREEZING WEATHER. AUTOMATIC SPRINKLER SYSTEMS MAY CREATE ICY PATCHES ON SIDEWALKS...ROADS...AND DRIVEWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR DURING THE LATE STAGES OF THE GROWING SEASON. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ118>122-133>135-144>146-156-157-159-281400- /O.CON.KFWD.FR.Y.0002.000000T0000Z-121028T1400Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON- BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO 618 AM CDT SUN OCT 28 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...WILL HOVER ABOVE FREEZING...RANGING FROM 33 TO 36 DEGREES ACROSS THE ADVISORY AREA THIS MORNING. ISOLATED LOCATIONS IN VALLEYS AND OTHER LOW LYING AREAS MAY DROP BELOW FREEZING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED...IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$
801 WWUS74 KFWD 281357 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 857 AM CDT SUN OCT 28 2012 TXZ091>095-100>107-115>117-123-129>132-141>143-281500- /O.EXP.KFWD.FZ.W.0002.000000T0000Z-121028T1400Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-RAINS-EASTLAND- ERATH-HOOD-SOMERVELL-COMANCHE-MILLS-HAMILTON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON...GOLDTHWAITE... HAMILTON...HICO 857 AM CDT SUN OCT 28 2012 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE INTO THE LOWER 60S FOR HIGHS TODAY ACROSS NORTH TEXAS. LOWS TONIGHT MAY ONCE AGAIN APPROACH THE FREEZING MARK...BUT ON AVERAGE SHOULD BE A COUPLE OF DEGREES WARMER THAN THIS MORNINGS LOW TEMPERATURES. $$ TXZ118>122-133>135-144>146-156-157-159-281500- /O.EXP.KFWD.FR.Y.0002.000000T0000Z-121028T1400Z/ TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-JOHNSON-ELLIS-HENDERSON- BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-MCLENNAN- INCLUDING THE CITIES OF...FORT WORTH...ARLINGTON...DALLAS... ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS... GUN BARREL CITY...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO... CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...WACO 857 AM CDT SUN OCT 28 2012 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... AREAS OF FROST ACROSS THE REGION WILL CONTINUE TO SUBLIMATE AND MELT AS TEMPERATURES CLIMB INTO THE LOWER 60 FOR HIGHS TODAY ACROSS NORTH TEXAS. $$ CAVANAUGH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this freeze warning went out at Oct 27, 12:50 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Oct 27, 12:50 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1250 PM CDT SAT OCT 27 2012 .AVIATION... /18Z TAFS/ NO CONCERNS...VFR THROUGHOUT TAF PERIODS. SURFACE RIDGE AXIS WILL SLOWLY TRANSIT THE AREA. LIGHT NORTHERLY WINDS WILL PREVAIL UNDER CLOUDLESS SKIES. SOUTHERLY FLOW WILL RETURN MONDAY. 25 && .PREV DISCUSSION... /ISSUED 235 AM CDT SAT OCT 27 2012/ CANADIAN HIGH PRESSURE CELL WILL CONTINUE TO BUILD SOUTH INTO THE REGION TODAY. WINDS WILL NOT BE AS STRONG AS YESTERDAY AND TOP OUT AROUND 10 MPH. ALL SAID IT WILL BE A VERY NICE...BUT SEASONABLY COOL SATURDAY WITH SUNNY SKIES AND LOW HUMIDITY. SURFACE RIDGE AXIS WILL SET UP ACROSS THE WESTERN ZONES AND ALLOW WINDS TO GO NEARLY CALM THERE TONIGHT. THIS IS THE REGION WHERE IT WILL BE COLDEST AND LOWS WILL BOTTOM OUT IN THE UPPER 20S IN THE TYPICALLY COOLER VALLEY LOCATIONS. ELSEWHERE...ACROSS THE CENTRAL AND EASTERN ZONES...LOWS WILL RANGE FROM THE LOWER 30S TO MID 30S DEPENDING ON LOCAL TERRAIN. ANOTHER FREEZE WARNING WILL BE NEEDED FOR PARTS OF THE AREA THAT HAVE NOT FROZE YET...BUT WILL NEED TO AWAIT THIS MORNING/S LOW TEMPS TO DRAW ONE UP. SUNDAY LOOKS EVEN BETTER WITH HIGHS WARMING UP A FEW DEGREES INTO THE MID 60S. SURFACE RIDGE AXIS WILL BE ACROSS THE EASTERN ZONES SUNDAY NIGHT...AND SOME SPOTTY FREEZING TEMPS WILL BE POSSIBLE IN THE TYPICALLY COLDER LOCATIONS. ALL LOCATIONS OF NORTH TEXAS WILL CONTEND WITH A THREAT OF FROST TONIGHT AND AGAIN SUNDAY NIGHT...SO REGARDLESS OF WHETHER AIR TEMPERATURE HITS FREEZING...PROTECT ANY SENSITIVE VEGETATION YOU WISH TO KEEP. LOOKING INTO THE LONG RANGE...I DO NOT SEE ANOTHER FREEZE ON THE HORIZON WITH THE PATTERN BECOMING MORE PROGRESSIVE AND ZONAL. SO WARM SEASON VEGETATION MAY THRIVE ANOTHER COUPLE OF WEEKS PROVIDED IT IS PROTECTED THE NEXT TWO NIGHTS. WITH SANDY MERGING WITH THE LONGWAVE TROUGH OVER THE EAST COAST AND HANGING AROUND FOR A FEW DAYS...NORTH TEXAS WILL EXPERIENCE DRY NORTHWEST FLOW ALOFT FOR SEVERAL DAYS. THE TRANQUIL AND PLEASANT WEATHER WILL PERSIST THROUGH THE WEEK. TEMPS WILL WARM A LITTLE EACH DAY WITH HIGHS IN THE 70S TUESDAY AND WEDNESDAY...WITH TEMPS NEAR 80 BY THURSDAY AND FRIDAY. LIGHT WINDS AND LOW HUMIDITY WILL CONTINUE...AND THUS IT WILL BE A GREAT WEEK TO GET OUTDOORS. THE HALLOWEEN TRICK OR TREAT FORECAST LOOKS STELLAR WITH TEMPS IN THE 60S...NO CHANCE OF RAIN...AND LIGHT SOUTHEAST WINDS. OUR NEXT UPPER LEVEL SYSTEM WILL ARRIVE NEXT WEEKEND. A TROUGH WILL MOVE THROUGH THE PLAINS...SO EXPECT SOUTH WINDS AND MORE HUMIDITY/CLOUDS BY FRIDAY AND ESPECIALLY BY SATURDAY. WILL INTRODUCE A SLIGHT CHANCE OF RAIN ON SATURDAY. ECMWF IS SHOWING A GOOD CHANCE OF RAIN...BUT HAS THE SYSTEM MUCH DEEPER/STRONGER THAN THE GFS WHICH KEEPS THE ENERGY WELL TO THE NORTH. PLENTY OF TIME TO WATCH HOW THIS PLAYS OUT. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 37 64 39 69 / 0 0 0 0 0 WACO, TX 60 33 65 33 70 / 0 0 0 0 0 PARIS, TX 58 33 62 33 66 / 0 0 0 0 0 DENTON, TX 58 30 64 33 69 / 0 0 0 0 0 MCKINNEY, TX 59 31 63 32 67 / 0 0 0 0 0 DALLAS, TX 59 38 64 40 69 / 0 0 0 0 0 TERRELL, TX 59 34 63 33 67 / 0 0 0 0 0 CORSICANA, TX 60 36 63 35 68 / 0 0 0 0 0 TEMPLE, TX 61 34 65 34 70 / 0 0 0 0 0 MINERAL WELLS, TX 59 30 64 34 70 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/69
Hazardous weather outlook, Oct 27, 3:05 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 305 AM CDT SAT OCT 27 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 305 AM CDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A FREEZE WARNING IS IN EFFECT UNTIL 9 AM ALONG AND NORTHWEST OF A LINE FROM PARIS TO MINERAL WELLS TO COMANCHE. A FREEZE WARNING MAY BE NEEDED FOR A LARGER AREA TONIGHT INTO SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:58 PM CDT | Frost Advisory | FWD | Bosque, Coryell, Dallas, Ellis, Henderson, Hill and 8 more | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.